# SDR AALA20021483

- Difficulty date: October 17, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD LIGHTS AT SECTION 8-11 INOPERATIVE. SECURED BATTERY PACK CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
